# SDR ASAA0310219

- Difficulty date: March 25, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 4910 · APU Cowling/Containment
- Part: Frame
- Part number: 6550904278
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND APU COWLING FRAME AT BS 1088-1156, STRINGER 18R CHAFED.  REMOVED AND REPLACED FRAME PER SRM.  (M)
